THICKNESS OF COMPLETE GRAPH

被引:44
作者
BEINEKE, LW
HARARY, F
机构
来源
CANADIAN JOURNAL OF MATHEMATICS | 1965年 / 17卷 / 06期
关键词
D O I
10.4153/CJM-1965-084-2
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:850 / &
相关论文
共 8 条
[1]   EVERY PLANAR GRAPH WITH 9 POINTS HAS A NONPLANAR COMPLEMENT [J].
BATTLE, J ;
KODAMA, Y ;
HARARY, F .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1962, 68 (06) :569-&
[2]  
Beineke L. W., 1965, P GLASGOW MATH ASSOC, V7, P19
[3]   ON THICKNESS OF COMPLETE GRAPH [J].
BEINEKE, LW ;
HARARY, F .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1964, 70 (04) :618-&
[4]  
Harary F., 1964, ACTA MATH ACAD SCI H, V15, P405
[5]  
Kuratowski, 1930, FUND MATH, V15, P271
[6]   DIE TOROIDALE DICKE DES VOLLSTANDIGEN GRAPHEN [J].
RINGEL, G .
MATHEMATISCHE ZEITSCHRIFT, 1965, 87 (01) :19-&
[7]  
Tutte W.T, 1963, CAN MATH BULLETIN, V6, P319, DOI 10.4153/CMB-1963-026-x
[8]  
TUTTE WT, 1963, INDAG MATH, V25, P561